MathSciNet Relay Station
MathSciNet bibliographic data
MR111074 (22 #1938) 60.00 (10.00)
Rényi, A. New version of the probabilistic generalization of the large sieve. Acta Math. Acad. Sci. Hungar. 10 1959 217–226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement